MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ultraflex? Tracheobronchial; Prosthesis, Tracheal, Expandable

BOSTON SCIENTIFIC CORPORATION Ultraflex? Tracheobronchial; Prosthesis, Tracheal, Expandable
Model Number M00576330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemoptysis (1887)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Boston scientific corporation performed a retrospective data analysis on the ultraflex tracheobronchial stent system using the pinc ai healthcare database.Patients were identified through records associated with use of the ultraflex tracheobronchial stent system.The date review period ranges from january 2023 to december 2025.These analyses are being performed as a specific post market clinical follow up (pmcf) activity to assess the safety and performance of the subject device.The pinc ai healthcare database data is de-identified before being transmitted to boston scientific; thus, there are significant limitations to boston scientific's ability to correlate the data to information previously reported to boston scientific.Additionally, event date, event outcome, and initial reporter are not provided in the de-identified data due to the terms of the pinc ai healthcare database.Patient admission date: april 21, 2022.Patient discharge date: august 31, 2022.Adverse event including hemoptysis.The patient underwent endoscopic removal of an intraluminal device from the tracheobronchial tree, followed by endoscopic repair of the right main bronchus and an ultraflex tracheobronchial stent was subsequently placed.Note: imdfr code f08 (hospitalization or prolonged hospitalization), b1 (adverse event), and b2 (hospitalization, initial or prolonged) were selected due to limited available information.Boston scientific is unable to conclude whether the reported event resulted in an extension of the patient's hospitalization or was associated with the planned course of treatment.
 
Event or Problem Description
Boston scientific corporation performed a retrospective data analysis on the ultraflex tracheobronchial stent system using the pinc ai healthcare database.Patients were identified through records associated with use of the ultraflex tracheobronchial stent system.The date review period ranges from january 2023 to december 2025.These analyses are being performed as a specific post market clinical follow up (pmcf) activity to assess the safety and performance of the subject device.The pinc ai healthcare database data is de-identified before being transmitted to boston scientific; thus, there are significant limitations to boston scientific's ability to correlate the data to information previously reported to boston scientific.Additionally, event date, event outcome, and initial reporter are not provided in the de-identified data due to the terms of the pinc ai healthcare database.Patient admission date: (b)(6) 2022.Patient discharge date: (b)(6) 2022.Adverse event including hemoptysis.The patient underwent endoscopic removal of an intraluminal device from the tracheobronchial tree, followed by endoscopic repair of the right main bronchus and an ultraflex tracheobronchial stent was subsequently placed.Note: imdfr code f08 (hospitalization or prolonged hospitalization), b1 (adverse event), and b2 (hospitalization, initial or prolonged) were selected due to limited available information.Boston scientific is unable to conclude whether the reported event resulted in an extension of the patient's hospitalization or was associated with the planned course of treatment.
 
Additional Manufacturer Narrative
Block d4, h4: the lot number was not provided.Therefore, the manufacture and expiration dates are unknown.Detailed product information was not provided to boston scientific.Based on the nature of the information provided to boston scientific, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e0721 captures the reportable event of hemoptysis.Imdrf impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Block h11: this report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.
 
Additional Manufacturer Narrative
Block d4, h4: the lot number was not provided.Therefore, the manufacture and expiration dates are unknown.Detailed product information was not provided to boston scientific.Based on the nature of the information provided to boston scientific, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf patient code e0721 captures the reportable event of hemoptysis.Imdrf impact code f08 captures the reportable event of hospitalization or prolonged hospitalization.Block h11: investigation results: based on the available information, boston scientific could not confirm the reported event as the device was not returned for analysis.However, hemoptysis is noted within the instructions for use (ifu) as a possible adverse event associated with the use of the device.The investigation concluded that there is not enough evidence to determine whether the reported event of hospitalization or prolonged hospitalization was related to physician technique, procedural factors, the patient's underlying condition, or a potential device malfunction.Without the ability to examine the device, the most probable cause of the event remains unknown.Device history record: a review of the manufacturing documentation and ship history for this device were unable to be performed as the lot number is unknown.Device technical analysis: the complaint device was not returned; therefore, product analysis could not be performed.Labeling review: a labeling review was performed and, from the information available, there is no information that this device was used in a manner inconsistent with the instructions for use (ifu)/ product label.Additionally, hemoptysis is noted within the instructions for use (ifu) as a known possible adverse event related to the use of the device.Similar complaint review: a similar complaint review was completed.There were no emerging trends identified that warrant further action.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Ultraflex? Tracheobronchial
Common Device Name
Prosthesis, Tracheal, Expandable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
EI   01752
+1(914)571-6918
MDR Report Key50002889
Report Number3005099803-2026-03023
Device Sequence Number18797922
Product Code JCT
UDI-Device Identifier08714729837718
UDI-Public(01)08714729837718
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121048
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00576330
Device Catalogue NumberM00576330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexMale
Patient RaceWhite